# SDR DL764071516

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 24,498 hours, 7,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHTS ROW 30-37 OUT.  REMOVED AND REPLACED BATTERY CHARGER AT ROW 37 RIGHT.  OPS CHECK GOOD IAW B767-400 MM 33-51-04.
